# SDR DALA2015020100813

- Difficulty date: January 31, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INNER PAN LOCATED BEAM NR 5, BEHIND STOP FITTING AT FWD CARGO DOOR AFT EDGE.  CRACK WAS STOPPED AND NEW DOUBLER WAS FABRICATED IAW SRM 52-03, D FIG 8.  NEW DOUBLER WAS INSTALLED IAW SRM 52-03, FIG 8 AND 51-30-5.
